MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE3

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD. SIZE3
Model Number 01.18.433
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 december 2025.Stem: amistem p 01.18.433 amistem-p collared std.Size 3 (k173794) lot 2112769: (b)(4) items manufactured and released on 29-mar-2022.Expiration date: 15-mar-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about1 year 6 months from the primary, the patient came in reporting pain due to a periprosthetic fracture the cause is unknown.The surgeon revised the medacta head and stem to a competitor head and stem and revised the medacta liner to a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED STD. SIZE3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23837340
Report Number3005180920-2025-01286
Device Sequence Number4993146
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.433
Device Lot Number2112769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown